# SDR TSAA9753217

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SCHEDULED INSPECTION OF LOWER FORWARD CARGO COMPT BODY FRAMES, FOUND BS 460 FRAME INBD CHORD AT S-24L, BS 420 FRAME INBD CHORD AT STRINGER 26, BS 400 FRAME, INBD CHORD AT STRINGER 26L, BS 440 FRAME INBD CHORD AT STRINGER 26L, BS 460 FRAME INBD CHORD AT STRINGER 26L, BS 480 FRAME INBD CHORD AT STRINGER 26L, AND BS 500 FRAME AT STRIGNER 26 CRACKED.  REPAIRED PER SRM 53-10-4 AND ECO 1571R7.  AIRCRAFT RETURNED TO SERVICE.  (M)
